# SDR DALA2021112207149

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 38,230 hours, 26,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 30 BTW STA=890 AND STA=895 AFT CARGO COMPARTMENT (SM). SUMMARY OF NRC 00119: CORROSION LEVEL 2, STRINGER 30 BTW STA=890 AND STA=895 AFT CARGO COMPARTMENT WAS REPAIRED PER ETI-17- 21-037 REV. ORIGINAL AND ERA 595526-14 REV. ORIG. SECTION I: PERMANENT REPAIR . (LP #2022867)
